# SDR ASAA2017081421628

- Difficulty date: August 14, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 26,135 hours, 7,607 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING A MASTER CAUTION RECALL ON DESCENT CHECK, RIGHT PACK LIGHT ILLUMINATED.  QRH COMPLIED WITH.  LIGHT EXTINGUISHED DURING MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORMED INITIAL EVALUATION AND FAULT ISOLATION PROCEDURES IAW FIM 21-53, TASK 808.  RIGHT PACK SYSTEM OPERATES NORMAL. COULD NOT DUPLICATE.
